# SDR EIAA2000078

- Difficulty date: March 30, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - STA 2598 STR 29R, TAIL JACK PAD AREA HAD SKIN PUNCTURE, INTERNAL DAMAGE.  REPAIRED PER ECRA 479-53-114-2.  TRIMMED OUT DAMAGE, INSTALLED A FILLER AND EXTERNAL DOUBLER, SHIMMED EXTERNAL JACK FITTING TO COMPENSATE FOR THE REPAIR AFT OF STA 2598.  (X)
